Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some mathematical problems in biology


Author: S. I. Rubinow
Journal: Bull. Amer. Math. Soc. 81 (1975), 782-794
MSC (1970): Primary 92A05
DOI: https://doi.org/10.1090/S0002-9904-1975-13829-8
MathSciNet review: 0403713
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. I. Rubinow, Mathematical problems in the biological sciences, Society for Industrial and Applied Mathematics, Philadelphia, 1973. MR 462660
  • 2. G. A. Brecher, Mechanism of venous flow under different degrees of aspiration, Amer. J. Physiol. 169 (1952), 423-433.
  • 3. G. A. Brecher, Venous return, Grune & Stratton, New York, 1956.
  • 4. A. C. Guyton, Determination of cardiac output by equating venous return curves with cardiac response curves, Physiol. Rev. 35 (1955), 123-129.
  • 5. A. C. Guyton, Venous return, Handbook of Physiology, Section 2: Circulation. Vol. II (W. F. Hamilton & P. Dow, eds.), American Physiological Society, Washington, D.C., 1963, pp. 1099-1133.
  • 6. S. I. Rubinow and J. B. Keller, Flow of a viscous fluid through an elastic tube with applications to blood flow, J. Theoret. Biol. 35 (1972), 299-313.
  • 7. M. R. Roach and A. C. Burton, The reason for the shape of the distensibility curves of arteries, Canad. J. Biochem. & Physiol. 35 (1957), 681-690.
  • 8. D. L. Fry, A preliminary lung model for simulating the aerodynamics of the bronchial tree, Computers & Biomed. Res. 2 (1968), 111-134.
  • 9. J. P. Holt, Flow of liquids through "collapsible" tubes, Circ. Res. 7 (1959), 342-353.
  • 10. J. E. Flaherty, J. B. Keller and S. I. Rubinow, Post buckling behavior of elastic tubes and rings with opposite sides in contact, SIAM J. Appl. Math. 23 (1972), 446-455.
  • 11. S. I. Rubinow and A. Winzer, Compartment analysis: An inverse problem, Math. Biosciences 11 (1971), 203-247. MR 298097
  • 12. J. Z. Hearon, The kinetics of linear systems with special reference to periodic reactions, Bull. Math. Biophys. 15 (1953), 121-141. MR 14, 982. MR 54807
  • 13. S. I. Rubinow, On closed or almost closed compartment systems, Math. Biosciences 18 (1973), 245-253.
  • 14. O. Scherbaum and G. Rasch, Cell size distribution and single cell growth in tetrahymena pyriformis GL, Acta Pathol. Microbiol. Scand. 41 (1957), 161-182.
  • 15. H. Von Foerster, Some remarks on changing populations, The Kinetics of Cellular Proliferation (Frederick Stohlman, ed.), Grune & Stratton, New York and London, 1959, pp. 382-407.
  • 16. S. I. Rubinow, A maturity-time representation for cell populations, Biophys. J. 8 (1968), 1055-1073.
  • 17. D. M. Prescott, Variations in the individual generation times of tetrahymena geleii HS, Exptl. Cell Res. 16 (1959), 279-284.
  • 18. J. L. Lebowitz and S. I. Rubinow, A theory for the age and generation time distribution of a microbial population, J. Math. Biol. 1 (1974), 17-36. MR 496810

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A05

Retrieve articles in all journals with MSC (1970): 92A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13829-8

American Mathematical Society